# SDR ASOA20140101001V

- Difficulty date: January 1, 2014
- Submitted: January 1, 2014
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 145888
- Aircraft time: 24,745 hours, 14,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CIRCUMFERENTIAL SPLICE STRAP FOUND CORRODED.  LOCAL LEVEL 2, COCKPIT FLOOR FRAME 13-14, STR 20R-21R.  MAINTENANCE PERFORMED REPAIR OF CIRCUMFERENTIAL SKIN SPLICE STRAP AT FRAME 13-14, STR 21R-20R IAW EC5310-01749.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
